# SDR C77A20160718002

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 24,957 hours, 14,502 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, NOSE GEAR MADE CONTINUOUS BANGING NOISE WITH LANDING GEAR INDICATION TURNING AMBER AT SAME TIME.  RETURNED HANDLE TO GEAR DOWN POSITION.  THREE GREEN INDICATIONS. CREW REPORTING UNABLE TO RETRACT NOSE GEAR AFTER DEPARTURE. ALL GEARS SHOWED DOWN AND LOCKED. CREW HAS DECLARED EMERGENCY. THE FLIGHT LANDNED SAFELY AND TAXIING TO GATE.  IAW FIM, NO CORRELATED FAULT CODES FOUND.  ACCOMPLISHED LANDING GEAR EXTENSION AND RETRACTION TEST IAW AMM. NO DEFECTS NOTED OR THUMPING/BANGING NOISES. OP CHECKED GOOD. OK FOR SERVICE.
